Optical solitons for Lakshmanan-Porsezian-Daniel model by Riccati equation approach


AlQarni A. A. , Ebaid A., Alshaery A. A. , Bakodah H. O. , Biswas A., Khan S., ...More

OPTIK, vol.182, pp.922-929, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.01.057
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.922-929
  • Keywords: Solitons, Riccati equation approach, Lakshmanan-Porsezian-Daniel model, BIREFRINGENT FIBERS, DISPERSION, COUPLE
  • Yozgat Bozok University Affiliated: Yes

Abstract

Optical soliton solutions are retrieved for Lakshmanan-Porsezian-Daniel equation by employing Riccati equation approach. The soiton solutions that are presented are generalized versions of solutions that have been reported in the past. The constraint conditions guarantee the existence of such solitons.